# SDR GUUA11020703

- Difficulty date: November 2, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 34,851 hours, 34,678 cycles
- Engine: Pwa PW118
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9166 NAS/FLL, DURING FLIGHT LT AND NOSE LANDING GEAR RED LIGHT ILLUMINATED.  REPLACED LANDING GEAR SELECTOR HANDLE. LANDING GEAR OPERATIONAL CHECK GOOD.
